# SDR 96ZZZX1907

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127372
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND LT WING UPPER TRAILING EDGE PANEL ABOVE OTBD FLAP HINGE DELAMINATED.  REPLACED PANEL, PN 59127372.  ACFT TT:  64,568 HRS.  ACFT TOTAL CYCLES:  60,367.
